Slopes of effective divisors on the moduli space of stable curves.
Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 321-356
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1990__99_1_143761,
author = {J. Harris and I. Morrison},
title = {Slopes of effective divisors on the moduli space of stable curves.},
journal = {Inventiones mathematicae},
pages = {321--356},
year = {1990},
volume = {99},
number = {1},
zbl = {0705.14026},
url = {http://geodesic.mathdoc.fr/item/IM_1990__99_1_143761/}
}
J. Harris; I. Morrison. Slopes of effective divisors on the moduli space of stable curves.. Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 321-356. http://geodesic.mathdoc.fr/item/IM_1990__99_1_143761/